# SDR SIMA202002141002

- Difficulty date: February 11, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 49,030 hours, 41,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 16037
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LH EMERGENCY DOOR IS INOP-C/A-RAR BATTERY POWER SUPPY #3 IAW 33-50-04 AND REMOVED AND REPLACED LH EMERGENCY DOOR EXIT IDENTIFIER SIGN IAW 33-50-13 OPERATIONAL CHECK GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1ASMI S/N 73057
